American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 250 found      Go to page: 1 2 3 4 5 > >>

[31] Zhangjian Hu and Xiaomin Tang. Schatten(-Herz) class extended Cesàro operators on Bergman spaces in the unit ball of ${\mathbf {C}}^n$. Proc. Amer. Math. Soc. 138 (2010) 2803-2814. MR 2644894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] G. J. Murphy. Representation and index theory for Toeplitz operators. Trans. Amer. Math. Soc. 362 (2010) 3911-3946. MR 2608391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Xing-Tang Dong and Ze-Hua Zhou. Products of Toeplitz operators on the harmonic Bergman space. Proc. Amer. Math. Soc. 138 (2010) 1765-1773. MR 2587461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Maurice Duits and Kurt Johansson. Powers of large random unitary matrices and Toeplitz determinants. Trans. Amer. Math. Soc. 362 (2010) 1169-1187. MR 2563725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Trieu Le. On Toeplitz operators on Bergman spaces of the unit polydisk. Proc. Amer. Math. Soc. 138 (2010) 275-285. MR 2550193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Young Joo Lee. Commuting Toeplitz operators on the Hardy space of the polydisk. Proc. Amer. Math. Soc. 138 (2010) 189-197. MR 2550183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Miroslav Englis, Kunyu Guo and Genkai Zhang. Toeplitz and Hankel operators and Dixmier traces on the unit ball of $\mathbb C^n$. Proc. Amer. Math. Soc. 137 (2009) 3669-3678. MR 2529873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Adel B. Badi. An index theorem for Toeplitz operators on the quarter-plane. Proc. Amer. Math. Soc. 137 (2009) 3779-3786. MR 2529887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jingbo Xia. A characterization of compact perturbations of Toeplitz operators. Trans. Amer. Math. Soc. 361 (2009) 5163-5175. MR 2515807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] S. Kouchekian and V. A. Prokhorov. On estimates for the ratio of errors in best rational approximation of analytic functions. Trans. Amer. Math. Soc. 361 (2009) 2649-2663. MR 2471933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Miroslav Englis. Berezin transforms on pluriharmonic Bergman spaces. Trans. Amer. Math. Soc. 361 (2009) 1173-1188. MR 2457394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Miroslav Englis. Toeplitz operators and localization operators. Trans. Amer. Math. Soc. 361 (2009) 1039-1052. MR 2452833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] V. V. Peller. Analytic approximation of matrix functions and dual extremal functions. Proc. Amer. Math. Soc. 137 (2009) 205-210. MR 2439442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Trieu Le. On a class of ideals of the Toeplitz algebra on the Bergman space. Proc. Amer. Math. Soc. 136 (2008) 3571-3577. MR 2415041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Takahiko Nakazi. Hyponormal Toeplitz operators and zeros of polynomials. Proc. Amer. Math. Soc. 136 (2008) 2425-2428. MR 2390509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Renata Otáhalová. Weighted reproducing kernels and Toeplitz operators on harmonic Bergman spaces on the real ball. Proc. Amer. Math. Soc. 136 (2008) 2483-2492. MR 2390517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Wojciech Matysiak and Pawel J. Szablowski. Generalized stationary random fields with linear regressions - an operator approach. Trans. Amer. Math. Soc. 360 (2008) 3909-3919. MR 2386251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Vadim Kostrykin and Konstantin A. Makarov. On Krein's example. Proc. Amer. Math. Soc. 136 (2008) 2067-2071. MR 2383512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Guangfu Cao. On a problem of Axler, Cuckovic and Rao. Proc. Amer. Math. Soc. 136 (2008) 931-935. MR 2361866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jingbo Xia. On the compactness of the product of Hankel operators on the sphere. Proc. Amer. Math. Soc. 136 (2008) 1375-1384. MR 2367110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Aline Bonami, Sandrine Grellier and Mohammad Kacim. Truncations of multilinear Hankel operators. Trans. Amer. Math. Soc. 360 (2008) 1377-1390. MR 2357699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Bebe Prunaru. Some exact sequences for Toeplitz algebras of spherical isometries. Proc. Amer. Math. Soc. 135 (2007) 3621-3630. MR 2336578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Kehe Zhu. Hankel operators on the Hardy space. Math. Surveys Monogr. 138 (2007) 285-302.
Book volume table of contents   
View Article: PDF

[54] Kehe Zhu. Toeplitz operators on the Bergman space. Math. Surveys Monogr. 138 (2007) 163-206.
Book volume table of contents   
View Article: PDF

[55] Kehe Zhu. Composition operators. Math. Surveys Monogr. 138 (2007) 303-324.
Book volume table of contents   
View Article: PDF

[56] Kehe Zhu. Integral operators on $L^p$ spaces. Math. Surveys Monogr. 138 (2007) 47-64.
Book volume table of contents   
View Article: PDF

[57] Kehe Zhu. Bounded linear operators. Math. Surveys Monogr. 138 (2007) 1-32.
Book volume table of contents   
View Article: PDF

[58] Kehe Zhu. Interpolation of Banach spaces. Math. Surveys Monogr. 138 (2007) 33-46.
Book volume table of contents   
View Article: PDF

[59] Kehe Zhu. Operator Theory in Function Spaces. Math. Surveys Monogr. 138 (2007) MR MR2311536.
Book volume table of contents   

[60] Kehe Zhu. Bloch and Besov spaces. Math. Surveys Monogr. 138 (2007) 101-132.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 250 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia